# SDR ASOA2015032712492

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY CARGO ATTACH POINT CORRODED AT STR 27 AND FS 565.  DAMAGE WAS FOUND TO BE FAR OUT OF LIMITS.  REMOVED BRACKET IAW SRM 51-42-22-001-001-A01 AND 51-42-20-001-001-A01.   STARTED LOCATING FASTENER HOLES IN NEW BRACKET IAW SRM 51-40-11-001-001-A01.  COMPLETED LOCATION, DRILLING AND DEBURRING HOLES, IN NEW SERVICABLE CARGO BAY ATTACH PAST BRACKET IAW SRM 51-40-11-001-001-A01. DWG SH 690-33600.  INSTALLED NEW SERVICABLE FWD CARGO BAY CARGO ATTACH POINT BRACKET ST FS 565 STR 27 IAW SRM 51-42-22-001-001-A01 AND 51-42-20-001-001-A01, DWG SH 690-33600.
